Should i take a test
I got the depo shot for the first time in February and was due for another shot may 31st. I delayed getting the shot because I found Lumps in my breast and wanted to talk to the doctor again before getting it. I wasn't able to get a spot until the 24th of June. My doctor told me my shot had lost effect a couple days ago and asked me if I had unprotected sex. I had so she gave me a pregnancy test there and it was negative. I got the shot again and was told to come back the next week for another test. I ended up not being able to make the appt. Now I am feeling weird. I started getting waves of nausea, dizziness, lightheadedness and headaches and I was tired and spotting. I was thinking that the spotting was from the shot as I have not had a period in about 5 months. I also thought I was dehydrated. So the last couple of days I have been drinking nothing but water all day. I have also been hungrier, spotting more, and cramps have started. Should I take a test to be sure?